# SDR DALA2023092607940

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,286 hours, 16,291 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 GOT FWD ACCESS DOOR ON EICAS DURING DESCENT @ 15000 FT 270KT. CORRECTIVE ACTION: ADJUSTED FWD ACCESS DOOR SENSOR AND TARGET IAW B767 AMM 52-71-00 . MEL CLEARED PLACARD REMOVED. (4560869)
